On Discrete Dirichlet and Plateau Problems.


Numerische Mathematik (1961)

  • Volume: 3, page 359-373
  • ISSN: 0029-599X; 0945-3245/e

How to cite


WILSON, W.L. jr.. "On Discrete Dirichlet and Plateau Problems.." Numerische Mathematik 3 (1961): 359-373. <http://eudml.org/doc/131506>.

author = {WILSON, W.L. jr.},
journal = {Numerische Mathematik},
keywords = {partial differential equations},
pages = {359-373},
title = {On Discrete Dirichlet and Plateau Problems.},
url = {http://eudml.org/doc/131506},
volume = {3},
year = {1961},

AU - WILSON, W.L. jr.
TI - On Discrete Dirichlet and Plateau Problems.
JO - Numerische Mathematik
PY - 1961
VL - 3
SP - 359
EP - 373
KW - partial differential equations
UR - http://eudml.org/doc/131506
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.